MathSciNet Relay Station
MathSciNet bibliographic data
MR1687168 60G50 (60E15)
Bobkov, S. G. Some extremal properties of the Bernoulli distribution. (Russian) Teor. Veroyatnost. i Primenen. 41 (1996), no. 4, 877--884; translation in Theory Probab. Appl. 41 (1996), no. 4, 748–755 (1997)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement